Saturday, May 2, 2009

Feeling Irritated

As with each cycle ... today and tomorrow are the worst days. Thou with the reduced dosage of Taxotere, the side effects are lesser than say a couple of months ago.

I'm feeling irritated and moody and my head is not clear. I just don't really know what I want to do at any particular time.

My goal is to get through the next couple of days as quickly as possible.

That is all for today ...

14 comments:

Hopesrising said...

Just wanting to say I understand chemo has its way of making us feel really *foggy and surreal* at times.
Normal feelings for most of us I think that have been there.
Sending prayers of strength your way..Hugs

Roxanne said...

Daira, I feel your pain. Literally. We are on the very same schedule of chemo and since I just had my first dose Tues. I didn't really know what to expect. But you answered it because I feel terrible today too. Blessings to you, my friend.

Debby said...

Keep your eye on the light at the end of the tunnel.... I feel for ya, sister.

nollyposh said...

(((hugz))) i know that feeling... one step at a time and don't think about the next moment, just ~rest~ in the one you're in now and remember all things pass xox

Arlene said...

Just let your feelings be what they are ..........and then remember that things will be better in a few days.

Jacki said...

It's all most over! Hang in there!
((Hugs))

Denise said...

Keep your foggy head focused on Jesus... HE knows right where you are and how you feel...... HE will just hang around and your feeling irritated will not bother HIM..... I am so sorry for you and the other ladies..... I just cry when I sit and pray about this demon disease....

I pray peace to you tonight girl... Peace that only HE can bring...

S. F. Heron said...

Sending you virtual clementine oranges, big red strawberries, juicy grapes and yummy pears to perk you up! Praying for you Daria!

Hugs,
Sharon

Jaqi said...

Sorry you are going through a tough time, stay focused and know that you are a source of inspiration and showing alot of courage, just take tiny steps forward until you can stride out again, Jaqi

Debby said...

Just checking in...another day down, closer to feeling better.

Lesa said...

Hang in there --- it is a bitch. {{{hugs}}}

deborah d. lattimore said...

dear daria, i suffered for four months with side effects from AC and taxol and neulasta - until the very end when FINALLY i started taking oxycodone 5mg, 1/2 of one tablet every few hours for pain. i have had ZERO pain from the neulasta and taxol. zero! it was the oncology nurse who told me to take it. my oncologist is very conservative and wasn't giving me strong enough pain meds until i insisted. so maybe that will help you too. there's just no need for unnecessary pain during chemo. i wish i had known about this four months ago! xoxox

Renee said...

Daria that was always my goal too. Until the taxotere effects lasted 7 days and then I would restart.

It is like I just rocked on the couch and would take an hour to eat one cracker. I would gnaw on it in irritation.

I know how you feel.

And I wish you didn't feel like that, but you do and so did I.

Love Renee xoxo

Just breathe.

Audrey said...

Hang in there! It is only for a few days. And you have the advantage of knowing that it will happen, so there are no big surprises! Hope you had a good weekend. Looking forward to seeing you soon.